# SDR FDEA201005291732

- Difficulty date: May 29, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SHEAR WEB HAS CORROSION UNDERNEATH AT STA. 660, LBL 64.5. REMOVED CORROSION ON LT SIDE CREASE BEAM WEB STA 660-680 IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 53-30-15, FIG 101, DETAIL IV. ORIG MATERIAL .071 AFTER REWORK .050  L=20 W=1.5. REMOVED AND REPLACED WEB IAW SRM 51-40-01.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
